• If you are taking Ipilimumab (also known as Yervoy) and are experiencing intense itching, what have you found that relieves the itching?

    Asked by gardensNcats on Friday, December 7, 2012

    If you are taking Ipilimumab (also known as Yervoy) and are experiencing intense itching, what have you found that relieves the itching?

    1 Answer from the Community

    • carm's Avatar
      carm

      Hello, I'm not on the drug but I am an oncology nurse and most patients have told me that Benedryl or Gold Bond medicated powder or creams have helped and some oncologists prescribe Atarax for the itching. You need to discuss this with your oncologist and let your onc recommend something to combat this common side effect. Good luck, Carm.

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.